# SDR T17A201311074002

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N425CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK523
- Aircraft time: 4,378 hours, 3,224 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 45AS61014108
- Part serial: 061201
- Condition: Stuck
- Location: Trim System
- Part time: 4,378 hours, 3,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT ROLL TRIM TAB STUCK IN WING UP POSITION. REPLACED TAB ACTUATOR. FUNCTION TEST NORMAL.
